Mathematische Zeitschrift

, Volume 180, Issue 4, pp 503–523

Primitivity in differential operator rings

  • Kenneth R. Goodearl
  • Robert B. WarfieldJr.
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Amitsur, S.A.: A generalization of a theorem on linear differential equations. Bull. Amer. Math. Soc.54, 937–941 (1948)Google Scholar
  2. 2.
    Amitsur, S.A.: Derivations in simple rings. Proc. London Math. Soc. (3)7, 87–112 (1957)Google Scholar
  3. 3.
    Carlson, R.C., Goodearl, K.R.: Commutants of ordinary differential operators. J. Differential Equations35, 339–365 (1980)Google Scholar
  4. 4.
    Cozzens, J.H., Faith, C.: Simple Noetherian Rings. Cambridge: Cambridge University Press 1975Google Scholar
  5. 5.
    Dixmier, J.: Enveloping Algebras. Amsterdam: North-Holland 1977Google Scholar
  6. 6.
    Goodearl, K.R.: Global dimension of differential operator rings III. J. London Math. Soc. (2)17, 397–409 (1978)Google Scholar
  7. 7.
    Hart, R.: Krull dimension and global dimension of simple Ore-extensions. Math. Z.121, 341–345 (1971)Google Scholar
  8. 8.
    Jacobson, N.: Pseudo-linear transformations. Ann. of Math. (2)38, 484–507 (1937)Google Scholar
  9. 9.
    Jordan, D.A.: Noetherian Ore extensions and Jacobson rings. J. London Math. Soc. (2)10, 281–291 (1975)Google Scholar
  10. 10.
    Jordan, D.A.: Primitive Ore extensions. Glasgow Math. J.18, 93–97 (1977)Google Scholar
  11. 11.
    McConnell, J.C.: Representations of solvable Lie algebras V: On the Gelfand-Kirillov dimension of simple modules. PreprintGoogle Scholar
  12. 12.
    McCoy, N.H.: Prime ideals in general rings. Amer. J. Math.71, 823–833 (1949)Google Scholar
  13. 13.
    Procesi, C.: Rings with Polynomial Identities. New York: Dekker 1973Google Scholar
  14. 14.
    Seidenberg, A.: Differential ideals in rings of finitely generated type. Amer. J. Math.89, 22–42 (1967)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Kenneth R. Goodearl
    • 1
  • Robert B. WarfieldJr.
    • 2
  1. 1.Department of MathematicsUniversity of UtahSalt Lake CityUSA
  2. 2.Department of MathematicsUniversity of WashingtonSeattleUSA

Personalised recommendations